Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/287050
Title: | Скалярные преобразования систем Лаппо-Данилевского |
Authors: | Сурин, Т. Л. |
Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
Issue Date: | 1984 |
Publisher: | Минск : Университетское |
Citation: | Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1984. – № 1. – С. 58-60. |
URI: | https://elib.bsu.by/handle/123456789/287050 |
ISSN: | 0321-0367 |
Licence: | info:eu-repo/semantics/openAccess |
Appears in Collections: | 1984, №1 (январь) |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.